# SDR ASAA2017021819991

- Difficulty date: February 18, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD BS 767-794 BETWEEN STRINGERS 25-26R HAS CORROSION.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02. FOUND BEYOND SRM LIMITS IAW SRM 53-60-15.  REMOVED & REPLACED THE SHIELD IAW DWG 146A0081, REV A & SRM 51-40-02.
